# SDR FDEA201906071253

- Difficulty date: June 7, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N844FD
- Make and model: Boeing 777FHT
- Aircraft serial: 37138
- Aircraft time: 29,071 hours, 4,332 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147W866021
- Condition: Cracked
- Location: Bs 1918
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER BULK CARGO COMPARTMENT STATION 1918 RBL 49.80 FLOOR PANEL STRINGER   FOUND CRACK. APPROX 0.5" LENGTH. LOWER BULK CARGO COMPARTMENT STATION 1918 RBL 49.80 FLOOR PANEL STRINGER CRACK   REPAIRED AS PER B777 SRM 53-70-53-2R FIGURE 202 REPAIR 2 FROM FLOOR STATION 1886 TO   STATION 1927 RBL 49.80. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. (NOTE: ITEM 7E   BUTTON SELECTED IN ERROR. UNABLE TO DE-SELECT. MEM HAS BEEN INFORMED OF THE   ERROR
